Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online


my husband is 77 years old. In perfect health so far. No medications ever. For a couple of months now I noticed that if he goes to do anything that requires bending a lot he get nauseous, dizzy and vomits . One time he blacked out for a minute or so. Afterwards he is fine. He has led a very sedentary life since we moved to the states about 3 years ago Can you advise please
Asked On : Wed, 18 Apr 2012
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response

Its a gift to have such a wonderful life this long. Your husband's complaints points towards a vascular or a gastro-intestinal problem. His blood pressure must be checked. An abdominal CT is a must to rule out a vascular pathology, mainly an aortic aneurysm or a vascular block. This will also give us an idea about his abdomen status. The scan must be taken as an emergnecy, as early as possible.

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Wed, 18 Apr 2012
I find this answer helpful
General & Family Physician Dr. Neelam Ashish Vanjari's  Response
Hi Seliova,

Dizziness, naucea, vomiting on bending in your case can be due to following causes.

1] Ear problem: Benign paroxysmal positional vertigo[BPPV] ,Meniere's syndrome [Dizzines+tinnitus+vertigo], vestibular nerve problem.
2] Neurological causes : Stroke, brain lesion.
3] Structural cardiac and valvular diseases.

So consult neurologist to rule out chances of stroke which is serious enough; doctor might advise you MRI/CT imaging.
Again you need to consult ENT specialist to rule out above mentioned causes.
Cardiovascular causes will usually be associated with other symptoms like chest pain, palpitation, breathlessness on exertion; which is absent in your case. So this is likely to be least possibility.

Take care.
Best regards,
Dr. Neelam.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor